Breadcrumb

 
 

Asymptotic Ruin Probabilities of the Renewal Model with Constant Interest Force and Regular Variation

Title:

Asymptotic Ruin Probabilities of the Renewal Model with Constant Interest Force and Regular Variation

Tang, Qihe (2004) Asymptotic Ruin Probabilities of the Renewal Model with Constant Interest Force and Regular Variation. Technical Report. Concordia University. Department of Mathematics & Statistics, Montreal, Quebec.

[img]
Preview
PDF - Published Version
180Kb

Abstract

Klüppelberg and Stadtmüller (1998, Scand. Actuar. J., no. 1, 49{58) obtained a simple asymptotic formula for the ruin probability of the classical model with constant interest force and regularly varying tailed claims. This short note extends their result to the renewal model. The proof is based on a result of Resnick and Willekens (1991, Comm. Statist. Stochastic Models 7, no. 4, 511{525).

Divisions:Concordia University > Faculty of Arts and Science > Mathematics and Statistics
Item Type:Monograph (Technical Report)
Authors:Tang, Qihe
Series Name:Department of Mathematics & Statistics. Technical Report No. 9/04
Corporate Authors:Concordia University. Department of Mathematics & Statistics
Institution:Concordia University
Date:November 2004
Keywords:Asymptotics, regular variation, ruin probability, stochastic premiums
ID Code:6657
Deposited By:DIANE MICHAUD
Deposited On:02 Jun 2010 12:18
Last Modified:08 Dec 2010 18:25
References:
Asmussen, S. Subexponential asymptotics for stochastic processes: extremal behavior, stationary distributions and ¯rst passage probabilities. Ann. Appl. Probab. 8 (1998), no. 2, 354-374.

Boikov, A. V. The Cram¶er-Lundberg model with stochastic premiums. (Russian) Teor. Veroyatnost. i Primenen. 47(2002), no. 3, 549{553; translation in Theor. Probability Appl. 47 (2002), no. 3, 489-493.

Glukhova, E. V.; Kapustin, E. V. Computation of the probability of the survival of an insurance company taking into account the rate of return in a Poisson stream of premiums. (Russian) Izv. Vyssh. Uchebn. Zaved. Fiz. 44 (2001), no. 6, 7-12; translation in Russian Phys. J. 44 (2001), no. 6, 569-576.

Jasiulewicz, H. Probability of ruin with variable premium rate in a Markovian environment. Insurance Math. Econom. 29 (2001), no. 2, 291-296.

Kalashnikov, V.; Konstantinides, D. Ruin under interest force and subexponential claims: a simple treatment. Insurance Math. Econom. 27 (2000), no. 1, 145-149.

Klüppelberg, C.; Stadtmüller, U. Ruin probabilities in the presence of heavy-tails and interest rates. Scand. Actuar. J. (1998), no. 1, 49-58.

Konstantinides, D.; Tang, Q.; Tsitsiashvili, G. Estimates for the ruin probability in the classical risk model with constant interest force in the presence of heavy tails. Insurance Math. Econom. 31 (2002), no. 3, 447-460.

Michaud, F. Estimating the probability of ruin for variable premiums by simulation. Astin Bull. 26 (1996), no. 1, 93-105.

Petersen, S. S. Calculation of ruin probabilities when the premium depends on the current reserve. Scand. Actuar. J. (1989), no. 3, 147-159.

Resnick, S. I.; Willekens, E. Moving averages with random coe±cients and random coe±cient autoregressive models. Comm. Statist. Stochastic Models 7 (1991), no. 4, 511-525.

Sundt, B.; Teugels, J. L. Ruin estimates under interest force. Insurance Math. Econom. 16 (1995), no. 1, 7-22.

Tang, Q. The ruin probability of a discrete time risk model under constant interest rate with heavy tails. Scand. Actuar. J. (2004), no. 3, 229-240.
All items in Spectrum are protected by copyright, with all rights reserved. The use of items is governed by Spectrum's terms of access.

Repository Staff Only: item control page

Document Downloads

More statistics for this item...

Concordia University - Footer